# SDR CA061115002

- Difficulty date: June 16, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Engine: Garrtt TFE731*
- System (JASC): 6120 · Propeller Controlling System
- Part: Csd
- Part number: 8210263
- Condition: Making Metal
- Location: Propeller
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) S/N 2479220  UNIT OVERHAULED AT MFG. UNIT WAS INSTALLED ON ENGINE IN A TEST CELL AND WAS RETURNED WITH TSO: 0.0 AND REPORTED SNAG OF RESET PRESSURE TOO LOW, PART REJECTED.  AFTER DISASSEMBLY AT OUR FACILITY IT WAS NOTICED THAT THE INTERNAL SHAFT ASSEMBLY WAS SCORING THE HOUSING, MAKING METAL AND PROGRESSING TOWARD SEIZURE AND POSSIBLE SHAFT SHEARING. ALTHOUGH THE CAUSE HAS NOT BEEN DETERMINED, OIL STARVATION IS SUSPECTED.  UNIT HAS BEEN SENT TO (OEM) FOR A LABORATORY INVESTIGATION TO DETERMINE THE FAILURE ROOT CAUSE. RESULTS OF THE INVESTIGATION WILL FOLLOW.  (TC NR 20061115002)
